Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 40, NWS Tallahassee, FL

March 25, 20234 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 25, 2023, 1:55 PM EDT for 4 counties in Georgia. It was in force for 30 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 1:55 PM EDT (17:55 UTC)
Expired
Mar 25, 2023, 2:25 PM EDT
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Berrien County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 33 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:09 PM EDTTSTM WND DMG1 Nnw Nashville, GATREE DOWN ON NASHVILLE ENIGMA RD NEAR THE NASHVILLE CITY LIMITS.
Mar 25, 2:11 PM EDTTSTM WND DMGBerrien Co A/P, GACABLE LINES DOWN REPORTED NEAR INDUSTRIAL PARK BLVD AND MAY AVE.
Mar 25, 2:13 PM EDTTSTM WND DMGAllenville, GATREES DOWN ON HWY 125 NEAR ALLENVILLE RD.
Mar 25, 2:14 PM EDTTSTM WND GST 582 Wsw Weber, GAAMBIENT WEATHER MESONET SITE GRIFFIN AG MEASURED A 58 MPH GUST.
Mar 25, 2:34 PM EDTTSTM WND DMG5 N Courthouse, GATREE DOWN ON RIVER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:16 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

928 
WFUS52 KTAE 251755
TORTAE
GAC019-075-173-185-251845-
/O.NEW.KTAE.TO.W.0040.230325T1755Z-230325T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
155 PM EDT Sat Mar 25 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Cook County in south central Georgia...
  Southeastern Berrien County in south central Georgia...
  Lanier County in south central Georgia...
  North central Lowndes County in south central Georgia...

* Until 245 PM EDT.
    
* At 155 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Adel, moving east at 45 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nashville and Ray City around 210 PM EDT.
  Lakeland around 225 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Courthouse, Cottle, Cook Co A/P, Berrien Co A/P, New Lois, Massee,
Pine Valley, Hansell, Meigs and Allenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8341 3110 8350 3121 8344 3126 8304
      3123 8305 3119 8305 3118 8297 3096 8297
TIME...MOT...LOC 1755Z 270DEG 37KT 3114 8340 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

21-WD
1 follow-up statement
350 
WWUS52 KTAE 251825
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
225 PM EDT Sat Mar 25 2023

GAC019-075-173-185-251832-
/O.CAN.KTAE.TO.W.0040.000000T0000Z-230325T1845Z/
Cook GA-Berrien GA-Lanier GA-Lowndes GA-
225 PM EDT Sat Mar 25 2023

...THE TORNADO WARNING FOR SOUTHEASTERN COOK...SOUTHEASTERN
BERRIEN...LANIER AND NORTH CENTRAL LOWNDES COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
south central Georgia.

LAT...LON 3104 8341 3110 8350 3121 8344 3126 8304
      3123 8305 3119 8305 3118 8297 3096 8297
TIME...MOT...LOC 1821Z 270DEG 37KT 3114 8307 

$$

21-WD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 1:25 PM EDT, 30 minutes earlier.

Area forecast discussion, Mar 25, 1:25 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
125 PM EDT Sat Mar 25 2023

...New AVIATION...

.UPDATE...
Issued at 1040 AM EDT Sat Mar 25 2023

Updated the PoP forecast this morning to better align with the
current hi-res models. Currently, showers and thunderstorms
stretch from the western FL Panhandle through southeast AL and up
into southwest GA. The severe threat has primarily been confined
to our AL counties this morning, with hazards ranging from
damaging wind gusts to tornados. Expect this threat to continue
over the next few hours and extend into southern GA, especially if
atmosphere destabilizes more. The threat for FL exists, but at
this time the most favorable conditions appear to be in SW GA for
our service area.

&&

.NEAR TERM...
(Today and tonight)
Issued at 500 AM EDT Sat Mar 25 2023

Not much has changed with the forecast today on the large scale. A
cold front will slowly approach the area today as upper level
forcing gradually weakens with the trough lifting north and west of
the region. However, we expect that there will be just enough
forcing for showers and thunderstorms to develop ahead of the front
across the area today. With moderate instability and shear, damaging
winds and hail are possible with some storms. Given sufficient
shear, a tornado or two could occur as well. SPC maintains a
Marginal Risk of severe weather for most of our area (level 1 of 5).
Looking at forecast soundings today, there is quite a bit of mid-
level dry air present, which really enhances DCAPE values up into
the 800-1000 j/kg range in some cases. These values are quite high
and would certainly support the potential for damaging wind gusts if
we get enough forcing to sustain convection.

Heading into tonight, storms will gradually weaken during the
evening hours after sunset. However, late in the night, there is
some uncertainty regarding whether a new round of storms will
develop across the northern portions of the forecast area. The 00z
HRRR was very bullish on this idea, but it appears to be an outlier
in terms of the hi-res guidance. Confidence is currently low on how
this convective evolution will play out along the weakening boundary
as models sometimes have trouble resolving weak forcing along a
surface boundary. For now, the official forecast followed the NBM
PoPs for late tonight with 20-30% chances across the northwest
portions of the area.

Temperatures will be above average today and tonight with highs in
the low to mid 80s and lows in the 60s.

&&

.SHORT TERM...

&&

.LONG TERM...

&&

.AVIATION...
(18Z TAFS)
Issued at 122 PM EDT Sat Mar 25 2023

Messy taf period expected with a broken line of thunderstorms
moving E across the area this afternoon and evening. A lull in
convection is expected overnight although LIFR to perhaps near
VLIFR ceilings are expected to set in during the early morning
hours Sunday. Clouds will gradually lift to IFR/MVFR through the
morning with scattered showers expected ahead of another round of
convection Sunday afternoon and evening.

&&

.MARINE...
Issued at 500 AM EDT Sat Mar 25 2023

Surface high pressure centered over Bermuda will maintain southerly
winds through early next week as it remains predominantly quasi-
stationary through Tuesday. A cold front is forecast to approach the
area today, and then stall before finally clearing the area by
Tuesday night as a re-enforcing trough digs south into the Mid-
Atlantic states. Isolated to scattered showers and thunderstorms are
possible today through Tuesday until the stalled front from today
finally clears the area. Seas will generally be 2-4 feet through the
middle part of next week.

&&

.FIRE WEATHER...
Issued at 500 AM EDT Sat Mar 25 2023

Strong southwesterly transport winds of 20-25 mph will and mixing
height at or above 3,500 feet will lead to high dispersions across
the Alabama and Georgia zones today. However, showers and
thunderstorms are also anticipated, some of which could be strong to
severe. The rain chances continue Sunday and Monday along with a
lingering chance for strong storms, particularly across the Alabama
and Georgia zones.

&&

.HYDROLOGY...
Issued at 500 AM EDT Sat Mar 25 2023

Widespread heavy rainfall is not expected with Saturday's cold
front. As the front is forecast to stall across the forecast area,
there could be pockets of localized heavy rainfall particularly
across SE Alabama and SW Georgia through Tuesday night. Currently
the timing and placement is still uncertain, and the location of the
heaviest rainfall primarily depends on the location of the
aforementioned quasi-stationary boundary. Current guidance continues
to favor the northern zones of the forecast area in SE Alabama and
SW Georgia where widespread totals of 1-3 inches are currently
forecast through Tuesday night.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   67  84  68  85 /  10  30  10  30
Panama City   67  79  68  79 /  10  30  20  30
Dothan        66  82  67  81 /  30  60  40  60
Albany        66  83  66  82 /  20  60  30  60
Valdosta      67  84  66  86 /  20  30  10  30
Cross City    66  83  64  84 /   0  10   0  10
Apalachicola  68  76  69  76 /  10  10  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for FLZ108-112-
     114-115.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Merrifield
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Oliver

In the hours before

Special weather statement, Mar 25, 10:41 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1041 AM EDT Sat Mar 25 2023

ALZ068-069-FLZ009-011-GAZ123-125-127-142>145-155-251545-
Geneva AL-Houston AL-Holmes FL-Jackson FL-Worth GA-Miller GA-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-Seminole GA-Early GA-
1041 AM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of southeastern Geneva
and Houston Counties in southeastern Alabama, northern Jackson and
northern Holmes Counties in the Panhandle of Florida, Miller,
Dougherty, central Mitchell, Baker, Calhoun, Early, northern Seminole
Counties in southwestern Georgia and southern Worth Counties in south
central Georgia through 1145 AM EDT/1045 AM CDT/...

At 1041 AM EDT/941 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Morgan to 7 miles
north of Colquitt to near Cottonwood to 7 miles southeast of Geneva.
Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colquitt, Cottonwood, Newton, Morgan, Albany, Blakely, Geneva,
Putney, Graceville, Donalsonville, Sylvester, Camilla, Dothan,
Hartford, Taylor, Ashford, Slocomb, Cowarts, Edison and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3101 8602 3112 8559 3132 8501 3156 8477
      3165 8380 3162 8379 3160 8367 3133 8389
      3134 8400 3129 8400 3108 8461 3107 8473
      3102 8475 3091 8502 3091 8603
TIME...MOT...LOC 1441Z 264DEG 38KT 3148 8460 3127 8478 3106 8538 3095
8580

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 25, 11:43 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1143 AM EDT Sat Mar 25 2023

GAZ125-127-142>146-155>157-251645-
Worth GA-Miller GA-Decatur GA-Colquitt GA-Baker GA-Dougherty GA-
Mitchell GA-Seminole GA-Grady GA-Early GA-
1143 AM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of northern Decatur,
northwestern Grady, Miller, southeastern Dougherty, Mitchell, Baker,
southern Early, Seminole, northwestern Colquitt and southern Worth
Counties through 1245 PM EDT...

At 1143 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marine Corps Logistics Base to 12 miles
southwest of Newton to near Donalsonville. Movement was southeast at
15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colquitt, Newton, Donalsonville, Sylvester, Pelham, Putney, Camilla,
Bainbridge, Albany, Baconton, Poulan, Doerun, West Bainbridge, Marine
Corps Logistics Base, Sumner, Sale City, Iron City, Brinson, Jakin
and Minton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southeastern Alabama...and south central and southwestern Georgia.

&&

LAT...LON 3151 8365 3147 8367 3108 8410 3083 8482
      3100 8500 3110 8503 3116 8508 3134 8444
      3157 8421
TIME...MOT...LOC 1543Z 295DEG 15KT 3152 8406 3119 8448 3103 8493

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Local storm report, Mar 25, 12:10 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1210 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TORNADO          1 SSE BARBER            31.22N 85.23W
03/25/2023                   HOUSTON            AL   EMERGENCY MNGR

            HOUSTON EM REPORTS SEVERAL SPOTS OF DAMAGE
            BETWEEN COLUMBIA AND ASHFORD, AL. TORNADO
            CONFIRMED BY RADAR AND EYE WITNESSES.

&&
Local storm report, Mar 25, 12:47 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1247 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     2 SE NEWTON             31.29N 84.31W
03/25/2023                   MITCHELL           GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF HIGHWAY
            37 AND RIVER ROAD.

&&
Special weather statement, Mar 25, 1:15 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
115 PM EDT Sat Mar 25 2023

GAZ129>131-148-251815-
Berrien GA-Tift GA-Irwin GA-Ben Hill GA-
115 PM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of Irwin, northern
Berrien, southeastern Tift and south central Ben Hill Counties
through 215 PM EDT...

At 115 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ocilla to near Enigma to near Unionville.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tifton, Ocilla, Enigma, Alapaha, Mystic, Phillipsburg, Unionville,
Vanceville, Eldorado, Gladys, Osierfield, Glory, Harding, Pinetta,
Bannockburn, Tift Airport, Fender, Wray and Brookfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
south central Georgia.

&&

LAT...LON 3166 8301 3164 8301 3161 8306 3155 8306
      3148 8311 3146 8315 3144 8314 3140 8314
      3133 8306 3130 8306 3128 8304 3126 8304
      3132 8344 3135 8344 3133 8346 3136 8365
      3137 8365 3151 8348 3168 8334 3166 8300
TIME...MOT...LOC 1715Z 283DEG 32KT 3163 8319 3144 8334 3136 8347

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

73-YOUNG
Special weather statement, Mar 25, 1:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1252 PM CDT Sat Mar 25 2023

ALZ068-069-FLZ009-011-251830-
Geneva AL-Houston AL-Holmes FL-Jackson FL-
1252 PM CDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southeastern Geneva,
south central Houston, northwestern Jackson and northern Holmes
Counties through 130 PM CDT...

At 1252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cottonwood, Graceville, Geneva, Dothan, Hartford, Taylor, Slocomb,
Cowarts, Webb, Malvern, Rehobeth, Avon, Esto, Madrid, Campbellton,
Noma, Black, Memphis, Kellys Crossroads and Grangeburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Alabama...and the Panhandle of Florida.

&&

LAT...LON 3124 8529 3095 8518 3087 8598 3099 8602
TIME...MOT...LOC 1752Z 250DEG 38KT 3095 8586

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 9:46 AM EDTSpecial Weather StatementTAECalhoun, Early59 min
Mar 25, 10:09 AM EDTTornado Warning Tornado observedTAEEarly15 min
Mar 25, 10:41 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell and 1 more64 min
Mar 25, 10:50 AM EDTSevere Thunderstorm WarningTAEEarly, Seminole55 min
Mar 25, 11:15 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell45 min
Mar 25, 11:43 AM EDTSpecial Weather StatementTAEBaker, Dougherty, Miller, Mitchell, Seminole62 min
Mar 25, 12:12 PM EDTSevere Thunderstorm WarningTAEBaker, Miller, Mitchell48 min
Mar 25, 12:17 PM EDTTornado WarningTAEBaker, Mitchell28 min
Mar 25, 12:52 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Tift, Worth53 min
Mar 25, 1:15 PM EDTSpecial Weather StatementTAEBerrien, Irwin, Tift60 min
Mar 25, 1:35 PM EDTTornado WarningTAEBerrien, Colquitt, Cook25 min
Mar 25, 2:20 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier40 min
Mar 25, 2:41 PM EDTSevere Thunderstorm WarningTAEEarly, Seminole49 min
Mar 25, 3:25 PM EDTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole50 min
Mar 25, 4:07 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell, Seminole and 1 more38 min
Mar 25, 4:13 PM EDTSevere Thunderstorm WarningTAERandolph, Terrell30 min
Mar 25, 4:41 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas49 min
Mar 25, 4:49 PM EDTSpecial Weather StatementTAECalhoun, Early41 min
Mar 25, 4:50 PM EDTSpecial Weather StatementTAEQuitman40 min
Mar 25, 4:58 PM EDTSevere Thunderstorm WarningTAECalhoun, Early19 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Lowndes, Thomas67 min
Mar 25, 5:42 PM EDTSpecial Weather StatementTAEClay, Randolph48 min
Mar 25, 6:06 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell25 min
Mar 25, 6:19 PM EDTSpecial Weather StatementTAELanier56 min
Mar 25, 7:33 PM EDTSpecial Weather StatementTAEQuitman27 min

Nearby

Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.